Robust nonparametric regression based on $L$-norm and $B$-splines

Shi, Peide, Zhang, Zhengjun . Journal of Systems Science and Mathematical Sciences (English version) 1996. 8 :187-192

Locate this article in:

Bibtex

@article{CIS-134951,
  Author = {Shi, Peide and Zhang, Zhengjun},
  Title = {Robust nonparametric regression based on $L$-norm and $B$-splines},
  Journal = {Journal of Systems Science and Mathematical Sciences (English version)},
  Volume = {8},
  Year = {1996},
  Pages = {187--192},
  Keywords = {}
}

Similar articles